# SDR SWAA2019123140078

- Difficulty date: December 29, 2019
- Submitted: January 3, 2020
- Operation: Air carrier
- Aircraft: N719SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27853
- Aircraft time: 74,516 hours, 44,532 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Hmu
- Part number: 4426563
- Part serial: BELW3842
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION, UPON SETTING TAKEOFF THRUST, NR 2 THRUST LEVER AT 89% N1, NR 1 THRUST LEVER GOT TO 84% N1 WITH THRUST LEVER MATCHED. PUSHED NR 1 THRUST LEVER UP TO APPROXIMATELY 86% N1, N1 DROPPED TO 83-84%, ABOVE 1000, NR 2 THRUST LEVER AT 94% N1, NR 1 THRUST LEVER PUSHED UP TO AS FAR AS 90% N1, NR 1 THRUST LEVER FIVE TO SIX THRUST LEVER KNOBS WIDTH SPLIT WITH NR 2. ABOVE 1000, THRUST LEVER SPLIT DECREASED TO 3 KNOBS WIDTH. CLIMB OUT ABOVE FL230, THRUST LEVER MATCHED, N1'S MATCHED. ALL NORMAL IN CRUISE. DESCENT APP AND LANDING. NO AUTO THROTTLES THROUGHOUT. NO EGT EXCEEDANCES. R&R NR 1 ENGINE HYDRO MECHANICAL UNIT PER MT.
